# SDR WRLA98076

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Part number: 35J32600
- Condition: Broken
- Location: Nr 3 Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB-OUT, PASSING THOUGH 18,000 FT, FLT CREW RECEIVED LEVEL 3 ALERT ON NR 3 PNEUMATIC MANIFOLD FAILED WARNING.  FLIGHT CREW ELECTED TO RETURN TO POINT OF DEPARTURE FOR MAINTENANCE.  AIRCRAFT RETURNED TO POINT OF DEPARTURE, AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL FOUND BROKEN CLAMP ON NR 3 REFRIGERATION UNIT.  CLAMP WAS REPLACED, GROUND RUNS PERFORMED WITH NO MALFUNCTIONS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
